# SDR SWAA2023011089976

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,746 hours, 30,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT LOWER SKIN CRACKED AT ACTUATOR MOUNT FITTING CRACK IS APPROX .5 LONG AND 2 FWD OF THE AFT EDGE.  REMOVED #1 SLAT PER AMM 27-81-21 THRU STEPS 2G(10);[02] R/R #1 SLAT PER AMM 27-81-21. R/R LEFT WING #1 SLAT PER AMM 27-81-21.  R/R LEFT WING #1 SLAT PER AMM 27-81-21.
